MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MICRPTR RGNSRB STR ANCHR W/1ULTRBRDSTRBL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. MICRPTR RGNSRB STR ANCHR W/1ULTRBRDSTRBL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72204983
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Rupture (2208)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Event or Problem Description
It was reported that during an arthroscopy 3 micrptr rgnsrb str anchr pulled out with no reason from the patient's bone hole.The procedure was completed with a non-significant surgical delay using a back-up device in an additional bone hole.No further complications were reported.
 
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
MICRPTR RGNSRB STR ANCHR W/1ULTRBRDSTRBL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17067794
Report Number1219602-2023-00857
Device Sequence Number5885691
Product Code MAI
UDI-Device Identifier00885556710302
UDI-Public00885556710302
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/23/2025
Device Model Number72204983
Device Catalogue Number72204983
Device Lot Number2089722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date08/15/2023
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown